# SDR DALA2023091807654

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N140DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50059
- Aircraft time: 7,441 hours, 3,372 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKE-OFF FROM ORD, NOTICE MUSTY SOCK SMELL FOR SEVERAL MINUTES. C/W WORKCARD 0550-2001 ISOLATE SMOKE + FUMES IN COCKPIT/CABIN UP TO STEP#4. FOUND HYDRALIC LEAK ON RT SIDE OF THE WING TO THE BODY FAIRING. REMOVED PANEL 192BB AND FOUND SLAT ANGLE GEARBOX LEAKING ON TOP THE PACKS DUCTS. CLEANED THE AREA + PACK DUCTS. REMOVED SLAT ANGLE GEARBOX IAW A220 AMP 27-81-40. (R.PEREIRA 916552). PERFORMED OPEN AREA INSPECTION. NO DEFECTS FOUND ATTACH HARDWARE AND COMPONNENTS IN GOOD CONDITION. OK TO INSTALL REPLACEMENT GEARBOX (QC5237). RPLCD GEARBOX PER A220 AMP 27-81. OPS CHK OK (352137). VERIFIED INSTALATION OF REPLACEMENT GEARBOX. ALSO VERIFIED OPERATIONAL CHK. ALL RII COMPONENTS SATISFIED (QC5197) (508846) PER NO GO ODI PREV PROGRAM C/W WORKCARD 0550-2001. OPS CHK GOOD. NO NOTICIBLE ODOR IS IDENTIFIED AT THIS TIME. (LP# 4441151)
